Open Access
2010 ON REGULAR SEMI GENERALIZED CLOSED SETS
T. NOIRI, M. KHAN
Author Affiliations +
Albanian J. Math. 4(2): 49-56 (2010). DOI: 10.51286/albjm/1287915156

Abstract

In this paper we introduce the concept of rsg-closed sets and investigate some of its properties in topological spaces. We also define an rsg-regular space and give some of its fundamental properties.

Citation

Download Citation

T. NOIRI. M. KHAN. "ON REGULAR SEMI GENERALIZED CLOSED SETS." Albanian J. Math. 4 (2) 49 - 56, 2010. https://doi.org/10.51286/albjm/1287915156

Information

Published: 2010
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1287915156

Rights: Copyright © 2010 Research Institute of Science and Technology (RISAT)

Vol.4 • No. 2 • 2010
Back to Top